# SDR UPS07450024

- Difficulty date: June 8, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B0183534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT 1EA FASTENER HOLE BELOW STR 15ER AT BS 420 FWD INNER CHORD (P/N: 65B01835-34) CRACKED THROUGH THICKNESS 0.040 INCH LONG RUNNING O/B AT 3 O`CLOCK POSITION (LOOKING FWD), (CRACK LENGTH 0.040 INCH).  CABIN BS 420 FRAME ATTACH INNER CHORD BETWEEN STR 10AR TO STR 16R REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
